MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; 8MM ENDOSCOPE STERILIZATION TRAY

INTUITIVE SURGICAL, INC NONE; 8MM ENDOSCOPE STERILIZATION TRAY
Model Number 400498-05
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during central processing, while placing an endoscope into a stainless-steel reprocessing tray, a burr on the underside of the tray cut a staff member¿s finger, causing bleeding.It is unknown how much bleeding occurred; however, the bleeding was resolved by applying a band aid.The tray had been in circulation prior to the reported event; and to prevent a recurrence of the event, the burr was filed off the tray.
 
Additional Manufacturer Narrative
Based on the information provided, the cause of the reported complication cannot be determined.Intuitive surgical, inc (isi) did not receive the reprocessing tray that was used during this reported event; therefore, failure analysis investigations could not be performed.

Brand Name
NONE
Common Device Name
8MM ENDOSCOPE STERILIZATION TRAY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20902088
Report Number2955842-2024-22630
Device Sequence Number9032476
Product Code KCT
UDI-Device Identifier00886874115848
UDI-Public(01)00886874115848(10)HU221601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400498-05
Device Catalogue Number400498
Device Lot NumberHU221601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose